| Catalog Number |
UMM3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Micturition Urgency (1871); Pain (1994); Urinary Retention (2119); Urinary Frequency / Polyuria (2275); Not Applicable (3189)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2014 and mesh were implanted.It was reported that she experienced undisclosed injuries.It was reported that the patient underwent a revision on an unknown date.No additional information was provided.
Additional Manufacturer Narrative
Date sent to fda: 1/15/2019.Additional narrative: it was reported that following the procedure the patient had micturition frequency, urinary incontinence, urgency, retention and infection.No additional information was provided.